# SDR AALA202004149005

- Difficulty date: April 13, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 52,786 hours, 26,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L1 DOOR ASSIST BOTTLE LOW. REPLACED DIAPHRAGM DISK IN L1 DOOR ASSIST BOTTLE PER AMM 52-10-00, OPERATIONAL CHECK GOOD.
